User menu

Weak solutions of the three-dimensional vorticity equation with vortex singularities

Bibliographic reference Winckelmans, Grégoire ; Leonard, Anthony. Weak solutions of the three-dimensional vorticity equation with vortex singularities. In: Physics of Fluids, Vol. 31, no.7, p. 1838-1839 (1988)
Permanent URL http://hdl.handle.net/2078.1/176154
  1. Saffman, Phys. Fluids, 29, 8 (1986)
  2. C. Rehbach, AIAA Paper No. 78-111, 1978.
  3. Cantaloube, Rech. Aérosp., 223, 403 (1984)
  4. G. H. Cottet (private communication).
  5. P. Choquin and G. H. Cottet, C. R. Acad. Sci. Paris (in press).
  6. P. G. Saffman (private communication).
  7. C. Greengard and E. Thomann, submitted to Phys. Fluids.